Density in small time for Levy processes
ESAIM: Probability and Statistics, Volume 1 (1997), pp. 357-389.
@article{PS_1997__1__357_0,
     author = {Picard, Jean},
     title = {Density in small time for {Levy} processes},
     journal = {ESAIM: Probability and Statistics},
     pages = {357--389},
     publisher = {EDP-Sciences},
     volume = {1},
     year = {1997},
     mrnumber = {1486930},
     zbl = {0899.60065},
     language = {en},
     url = {http://archive.numdam.org/item/PS_1997__1__357_0/}
}
TY  - JOUR
AU  - Picard, Jean
TI  - Density in small time for Levy processes
JO  - ESAIM: Probability and Statistics
PY  - 1997
SP  - 357
EP  - 389
VL  - 1
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/PS_1997__1__357_0/
LA  - en
ID  - PS_1997__1__357_0
ER  - 
%0 Journal Article
%A Picard, Jean
%T Density in small time for Levy processes
%J ESAIM: Probability and Statistics
%D 1997
%P 357-389
%V 1
%I EDP-Sciences
%U http://archive.numdam.org/item/PS_1997__1__357_0/
%G en
%F PS_1997__1__357_0
Picard, Jean. Density in small time for Levy processes. ESAIM: Probability and Statistics, Volume 1 (1997), pp. 357-389. http://archive.numdam.org/item/PS_1997__1__357_0/

Bichteler, K., Gravereaux, J. B. and Jacod, J. ( 1987), Malliavin calculus for processes with jumps, Stochastics Monographs 2, Gordon and Breach. | MR | Zbl

Bismut, J. M. ( 1983), Calcul des variations stochastique et processus de sauts, Z. Wahrscheinlichkeitstheorie verw. Gebiete 63 147-235. | MR | Zbl

Freidlin, M. I. and Wentzell, A. D. ( 1984), Random perturbations of dynamical systems, Springer. | MR | Zbl

Ishikawa, Y. ( 1993), On the lower bound of the density for jump processes in small time, Bull. Sc. Math., 2e série 117 463-483. | MR | Zbl

Ishikawa, Y. ( 1994), Asymptotic behavior of the transition density for jump type processes in small time, Tôhoku Math. J. 46 443-456. | MR | Zbl

Ishikawa, Y. ( 1995), Large deviation estimate of transition densities for jump processes, preprint. | Numdam | MR

Léandre, R. ( 1987), Densité en temps petit d'un processus de sauts, in: Séminaire de Probabilités XXI, Lect. N. in Math. 1247, Springer. | Numdam | MR | Zbl

Picard, J. ( 1996), On the existence of smooth densities for jump processes, Probab. Theory Relat. Fields 105 481-511. | MR | Zbl

Rubin, H. ( 1967), Supports of convolutions of identical distributions, in: Proc. 5th Berkeley Symposium, Vol. II, Part 1, Univ. Calif. Press. | MR | Zbl

Tucker, H. G. ( 1962), Absolute continuity of infinitely divisible distributions, Pacific J. Math. 12 1125-1129. | MR | Zbl

Tucker, H. G. ( 1965), On a necessary and sufficient condition that an infinitely divisible distribution be absolutely continuous, Transactions A. M. S. 118 316-330. | MR | Zbl

Yamazato, M. ( 1994), Absolute continuity of transition probabilities of multidimensional processes with stationary independent increments, Theory Prob. 39 347-354. | MR | Zbl